Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joanna.440

I started using the 2.5% benzoyl peroxide gel, and now on the 5th day have red skin on my nose and around my cheeks (areas next to my nose) HELP!

Recommended Posts

I noticed the redness on my skin this morning, so only used a little of the bp gel 2.5% this evening after cleansing my skin. I moisturised morning and night - but the redness is still on my skin.. I am now really scared that I have done permanent damage to my skin.

Has anyone else had this? What did you do?

Is this normal?

Should I stop using the BP gel altogether? or should I just use less? or moisturise more?

I have ordered jojoba oil, so should get that soon.

Please please help, any advice would be greatly appreciated - I just hope the redness goes!!

Share this post


Link to post
Share on other sites

How much BP are you using? It's pretty normal to experience red, dry skin when you're first using BP. Your skin needs time to adjust to it.

For now, maybe jut cut back on how much you're using, or just use it once a day until your skin feels better.

Share this post


Link to post
Share on other sites

How long have you been using it? I would start off with once a day, just at night for about 3 or so days, or even a week. Then once your skin acclimates to that, step up to twice a day. Always use a good moisturizer, too!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×